# SDR HEEA078630

- Difficulty date: March 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N971AE
- Make and model: Snias AS350B
- Aircraft serial: 3230
- Aircraft time: 1,119 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 350A33215300
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BEARING HAS RUBBER CRACKED AND DETERIORATED ON BEARING. SCRAPPED PER AEC.
